MathSciNet Relay Station
MathSciNet bibliographic data
MR2650792 37F10 (30D05 37F50)
Mihaljević-Brandt, Helena A landing theorem for dynamic rays of geometrically finite entire functions. J. Lond. Math. Soc. (2) 81 (2010), no. 3, 696–714.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement